# SDR 3EJA300HQ062025

- Difficulty date: June 20, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N300HQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20445
- Aircraft time: 2,349 hours, 1,710 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30387043
- Part serial: I3I62107001
- Condition: Failed
- Location: Eng Oil
- Part time: 2,349 hours, 1,710 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE ADDING TAKE OFF POWER WE RECEIVED A MASTER CAUTION WITH R ENG OIL PRESSURE LOW.REMOVED AND REPLACED ENGINE OIL PUMP
